# SDR COM11855

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Supports
- Condition: Cracked
- Location: Wing
- Part time: 10,890 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING PART NUMBER WING SKIN SUPPORTS WERE FOUND CRACKED DURING INSPECTION TASKS 5720-551/651-01I AND 5720-552/652-01I.  THE CRACKED WING SKIN SUPPORTS WERE REPLACED IN ACCORDANCE WITH AERODESIGN REPORT NUMBER 1327-2.  RIB SKIN SUPPORT PART NUMBERS 3 EA, 120-04350-017, 1 EA, 120-04352-017, 1 EA, 120-04356-007.
